# SDR SWAA2021110124089

- Difficulty date: September 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 51,620 hours, 26,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FWD CARGO DOOR CUTOUT SHIELD ; / [01] LOCATED AND DRILLED NEW SHIELD AT FWD CARGO PART # 143A8126-20 PER B-737-700 SRM 51-40-02; [02] VERIFIED STEP 1; [03] (AMENDING STEP 1 SRM) LOCATED AND DRILLED NEW SHIELD AT FWD CARGO PART # 143A8126-20 PER B-737-700 SRM 51-40-02-0G-0.; [04] (FINAL) NEW FWD CUTOUT SHIELD WILL BE INSTALLED ON CUSTOMER CARD #TTG8Q004G3K6.; [05] VERIFIED STEP 4
